# SDR AALA202107123821

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 58,076 hours, 33,856 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN HYDRAULIC RESERVOIR LOW LEVEL, GREEN ENGINE 1 PUMP LOW PRESSURE, GREEN SYSTEM LOW PRESSURE, YELLOW HYDRAULIC PUMP OVERHEAT WHEN GREEN SYSTEM FAILED. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO PHX. THE CREW PERFORMED A MANUAL GEAR EXTENSION AND THE AIRCRAFT LANDED SAFELY AT PHX WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
